# SDR DALA12011443132

- Difficulty date: October 25, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 30,886 hours, 15,992 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 161NF DELAMINATED  4.0" X 4.0".   FLOOR PANEL FABRICATED NEW IAW DWG 3D25-40532.  DAMAGE DIM. L=4.0" W=4.0".
